# SDR DL75E090322

- Difficulty date: February 28, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AN ACRID ODOR IN THE COCKPIT AND FORWARD CABIN.
